# SDR 97ZZZX2398

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842CA
- Make and model: Beech 1900D
- Aircraft serial: UE41
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Part number: 6229681001
- Condition: Shorted
- Location: Cockpit
- Component: Collins
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EADI INOPERATIVE.
